Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have hypothyroidism, stomach pain, constipation, bloating. Red flakes in stools. Any input?

I am a 34 year old female. Was diagnosed with Hypothyroidism about 1.5years ago. I have had chronic stomach problems. stomach pain with constipation and without. i have a feeling of bloating or fullness every morning when I wake up. I will usually have a bowel movement after my morning coffee. The symptoms will get worse or subside. At times I will have red flakes in my stools. I also have periods of being extremely ligh headed. The symptoms appear worse during my monthly cycle. I have not had any weight loss , only weight gain of about 20lbs that I believe is due to the thyroid. Can you offer any input? Concerned in PA
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
Hi Dear,

Weight gain might be due to medical issue as well.

To maintain your health follow the undermentioned points:-

1. Avoid cauliflower, cabbage, broccoli, soya bean in your diet,

2. Start some physical activity daily for 20 minutes.

3. Drink at least 8-10 glasses of water everyday.

4. For constipation take 2-3 tsp wheat Grass Juice ( Available at organic shops) with warm water every night and see the changes.

5.Avoid junk food items completely.

6.Take 2 servings of fruits every day.

For it will help.


Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor